The Neron model for families of intermediate jacobians acquiring “algebraic” singularities
Publications Mathématiques de l'IHÉS, Volume 58 (1983), pp. 5-18.
@article{PMIHES_1983__58__5_0,
     author = {Clemens, Herbert},
     title = {The {Neron} model for families of intermediate jacobians acquiring {\textquotedblleft}algebraic{\textquotedblright} singularities},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--18},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {58},
     year = {1983},
     zbl = {0529.14025},
     mrnumber = {86d:14042},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1983__58__5_0/}
}
TY  - JOUR
AU  - Clemens, Herbert
TI  - The Neron model for families of intermediate jacobians acquiring “algebraic” singularities
JO  - Publications Mathématiques de l'IHÉS
PY  - 1983
DA  - 1983///
SP  - 5
EP  - 18
VL  - 58
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1983__58__5_0/
UR  - https://zbmath.org/?q=an%3A0529.14025
UR  - https://www.ams.org/mathscinet-getitem?mr=86d:14042
LA  - en
ID  - PMIHES_1983__58__5_0
ER  - 
%0 Journal Article
%A Clemens, Herbert
%T The Neron model for families of intermediate jacobians acquiring “algebraic” singularities
%J Publications Mathématiques de l'IHÉS
%D 1983
%P 5-18
%V 58
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1983__58__5_0
Clemens, Herbert. The Neron model for families of intermediate jacobians acquiring “algebraic” singularities. Publications Mathématiques de l'IHÉS, Volume 58 (1983), pp. 5-18. http://www.numdam.org/item/PMIHES_1983__58__5_0/

[C1] Clemens, H., Degeneration of Kähler manifolds, Duke Math. Journal, 44 (1977), 215-290. | Zbl

[C2] Clemens, H., Double Solids, Advances in Math. (to appear).

[D] Deligne, P., Équations Différentielles à Points Singuliers Réguliers, Springer Lecture Notes in Math., 163 (1970). | MR | Zbl

[G] Griffiths, P. A., Periods of integrals on algebraic manifolds, III, Publ. Math. I.H.E.S., 38 (1970), 125-180. | Numdam | Zbl

[K] Kleiman, S., Geometry on Grassmannians and applications to splitting bundles and smoothing cycles, Publ. Math. I.H.E.S., 36 (1969), 281-298. | Numdam | MR | Zbl

[S] Schmid, W., Variation of Hodge structure : The singularities of the period mapping, Inventiones math., 22 (1973), 211-319. | MR | Zbl

[Z] Zucker, S., Generalized intermediate Jacobians and the theorem on normal functions, Inventiones math., 33 (1976), 185-222. | MR | Zbl